PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 64 | 2 | 125-128
Tytuł artykułu

A simple characterization of principal ideal domains

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. Introduction. In this note we give necessary and sufficient conditions for an integral domain to be a principal ideal domain. Curiously, these conditions are similar to those that characterize Euclidean domains. In Section 2 we establish notation, discuss related results and prove our theorem. Finally, in Section 3 we give two nontrivial applications to real quadratic number fields.
Słowa kluczowe
Czasopismo
Rocznik
Tom
64
Numer
2
Strony
125-128
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-12-18
poprawiono
1992-11-20
Twórcy
  • Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania. 18015, U.S.A.
Bibliografia
  • [1] H. Cohn, Advanced Number Theory, Dover, 1980.
  • [2] N. Jacobson, Basic Algebra I, 2nd ed., Freeman, 1985.
  • [3] M. Kutsuna, On a criterion for the class number of a real quadratic field to be one, Nagoya Math. J. 79 (1980), 123-129.
  • [4] T. Motzkin, The Euclidean algorithm, Bull. Amer. Math. Soc. 55 (1949), 1142-1146.
  • [5] C. Queen, Arithmetic euclidean rings, Acta Arith. 26 (1974), 105-113.
  • [6] G. Rabinowitsch, Eindeutigkeit der Zerlegung in Primzahlfaktoren in quadratischen Zahlkörpern, J. Reine Angew. Math. 142 (1913), 153-164.
  • [7] P. Samuel, About Euclidean rings, J. Algebra 19 (1971), 282-301.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav64i2p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.